MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q ELASTOMERIC PUMP, 270 ML X 4 ML/HR (2 ML/HR + 2 ML/HR), DUAL SITES; ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE ON-Q ELASTOMERIC PUMP, 270 ML X 4 ML/HR (2 ML/HR + 2 ML/HR), DUAL SITES; ELASTOMERIC LFR
Model Number P270X4D
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, 0202988330 in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 16-jan-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 270 ml.Flow rate: unknown.Procedure: abdominoplasty.Cathplace: unknown.Date/time infusion start: (b)(6) 2019 at 1:00pm, date/time infusion stop: 48-hours after surgery (b)(6) 2019.It was reported a fast flow event occurred.Additional information received (b)(6) 2019 stated the operating room (or) nurse "cut off the white clips and disposed of the pump".The patient reported that the device infused in 48-hours.Additional information received (b)(6) 2019 stated the device was carried in on-q bag secured the around patient's waist.Additional information received (b)(6) 2019 stated the pump was filled "the before or the morning of the same day of use".There was no reported injury.

Brand Name
ON-Q ELASTOMERIC PUMP, 270 ML X 4 ML/HR (2 ML/HR + 2 ML/HR), DUAL SITES
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8259314
Report Number2026095-2019-00010
Device Sequence Number19291073
Product Code MEB
UDI-Device Identifier30680651136726
UDI-Public30680651136726
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model NumberP270X4D
Device Catalogue Number101367203
Device Lot Number0202988330
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2018
Initial Report FDA Received Date01/17/2019
Patient Sequence Number1